# SDR 0028

- Difficulty date: April 27, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N553V
- Make and model: Lear 35A
- Aircraft serial: 35A141
- Aircraft time: 10,763 hours, 7,891 cycles
- Engine: Garrtt TFE73122B
- Engine time: 10,189 hours, 7,486 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 95881271
- Part serial: P1209
- Condition: Defective
- Location: Lt Engine
- Part time: 10,189 hours, 7,486 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, PILOT UNABLE TO GET PROPER N1 INDICATION REQUIRED FOR TAKEOFF & ENGINE THEN STARTED ROLLING BACK ON POWER.  TAKEOFF ABORTED & AIRCRAFT STOPPED WITHOUT INCIDENT.  MX INSPECTED ENGINE & PERFORMED A GROUND RUN, UNABLE TO DUPLICATE PROBLEM.  DEEC (DIGITAL ELECTRONIC ENGINE COMPUTER) DOWNLOADED & CHECKED.  DOWNLOAD INDICATED A MOMENTARY OVERTEMP ON ITT.  NO OTHER FAULTS NOTED.  MODIFICATION OF SDR  A COMPLETE FUNCTIONAL CHECK OF SURGE BLEED VALVE PERFORMED & UNIT FOUND TO NOT PERFORM WITHIN SPECIFICATIONS.  UNIT REPLACED PER SB TFE731-76-3072.  ENGINE RUN & CHECKED ON GROUND.
